Doctor insights on:
Remedies For Unsteadiness
Depends: The symptoms could be due to a variety of causes, including thyroid issues, anemia, hidden cancers, gastrointestinal disorders, sleep disorders, problems with brain, spinal cord, chronic fatigue, muscle disease, etc. One needs a diagnosis first in order to arrive at an effective therapy. ...Read more
After my first baby i find it difficult wearing heels, because my feet has become unsteady & my ankle sometimes hurt.Pls what is the remedy for that?
HELLO ,I have unsteadiness for 2 years,and pain in different parts of my body,all of medical test are ok,can you guide me?
Unsteadiness: And pain can have a variety of causes including neurological disorders and chronic pain conditions. Difficult to make specific comment without reviewing your medical record. Suggest a consult with a doctor in person as examination may also be required. ...Read moreSee 1 more doctor answer
Sudden, brief episodes unsteadiness - like for moment world starts spinning. V. disorienting. Slight cold, slight temperature, but nothing else. Why?
Possibly infectious: It's possible that your cold symptoms represent a viral illness which is either directly or indirectly affecting your ear function either through the balance mechanism which we'd call a vestibular neuritis (caused by the virus) or perhaps your Eustachian tubes are a little inflamed or blocked which can also lead to feelings of dizziness or vertigo. ...Read more
Exercise: Muscle cells are replaced by fat as we age & nerve pathways that aren't being stimulated die out. Make sure that the weakness is not being caused by other conditions, however. It's too easy to say, "you're just getting old." conditions that affect muscles, nerves, and energy can be obstacles. See "strong women stay young" (book) and "23 and1/2 hours" (http://www.Youtube.Com/watch?V=auains6higo). ...Read more
I have been told i have mephloquine poisoning from Larium i took over 3 years ago. I get anxiety and unsteadiness daily. What can i do?
Treat symptoms: Recent data suggested that rare inner ear & psychiatric problems occuring while taking mefloquine (to prevent malaria) can (rarely) persist, sometimes for years (benefits > risks usually).All is NOT lost though: "Vestibular rehab" can help cope with inner ear problems (not cure the problem, though, if due to a med). Meds may help anxiety, but cognitive behavioral therapy can help anxiety long-term ...Read more
After a bronchitis, I've had neck tension/pain and a few days after my unsteadiness 24/7 started and fogginess at times. All tests clear. Any ideas?
Flew to NYC a week ago- since here I've feeling of unsteadiness, dizziness not lightheaded but like I may fall over throughout the day. Age 44 female ?
Feel swaying sensation and
dizziness and 24/7 mild
unsteadiness while walking
more than 15 minutes or lying
down or sittingfrom 8 years . Is it dangerous?
Is what dangerous?: There is no way to know whether "it" is dangerous without knowing what "it" is. The fact that you've had "it" from 8 years and are still alive suggests that "it" isn't dangerous in the sense of being fatal, but that is all that can be stated based on your post. The doctor who diagnoses "it" will be able to tell you if "it" is "dangerous." ...Read more
Doctors what to do for balance/unsteadyness 24/7 for years if ENT apointment take months?:( worred :(
See Neurologist: How about seeing a neurologist? Someone like myself could get an appointment for you within days of calling the office. I believe many large academic centers (such as Cleveland Clinic and others) advertise same day appointments. I'm not sure why anybody CHOOSES to wait MONTHS to see anybody nowadays. ...Read more
Lightheadedness,dizziness and unsteadiness,tense back of the neck (not tight or stiff),lasts for weeks. Not sure what to do.No known illness.Thanks!
Many possibilities: The possible causes of such symptoms are many. Not enough information is available to give you specific advice. Are you having vertigo? Is the dizziness constant, or is it intermittent? Is there true difficulty keeping your balance? Do you fall? Are you suffering from excessive stress or anxiety? For an overview of causes see>http://bit.ly/1yzI7rd Consider InBox Consultation>http://bit.ly/1OiIRcI ...Read moreSee 1 more doctor answer
I don't have vertigo, just unsteadiness. My doctor wants me to take trimetazidine 35mg twice a day. Any side effects?
Unsteadiness sitting down, random white sparks vision, pressure in ears/dull headache behind ears, forgetfulness, general malaise - why? Two weeks now
Get Evaluated: Whatever you mentioned can be signs of many things. Call your primary care doctor to get evaluated. Good luck! ...Read more
Mild to moderate cerebellar vermian atrophy in 51 year old female. Recent history of unsteadiness, falls and connective tissue disorder ?
Comments: A common cause of cerebellar vermin atrophy is history of alcohol nutritional occurrence, and this variety might respond to thiamine 50-100 mg daily. Your imbalance is likely secondary to this. Connective tissue disease may be an underlying cause, but this will require further investigation to pin down. Physical therapy gait training may well help your unsteadiness. Ankle weights often aide. ...Read more
See a doctor: These could be symptoms of hypertension and other systemic illnesses. Please see a doctor. ...Read more
My 87 year old mother is in fair health , but has been experiencing wooziness or slight unsteadiness on her feet. It has been nearly 2 months?
Get this checked!: At 87, falls can lead to hip (and other)fractures and an enormous reduction in one's quality of life. Have your mother seen by her primary care provider for a complete physical exam. There are many conditions that can cause wooziness - anemia, heart rhythm problems, blockages in the arteries of the neck, etc. Best to diagnose and treat before a serious event occurs. Good luck. Lgromkomd. ...Read more
4 mths and counting of unsteadiness/lightheadedness 24/7 since 1 night of binge drinking at a wedding.Not a regular heavy drinker. No gait issues. ?
- Remedy relieve pain